I started at 7,10 then 15 mg a day,the ability of Abilify to lessen then intensity of my emotions,but... every emotion!!! Which proved difficult when indulging in risky behavior,feelings of guilt,remorse,shame, should be felt ... don't u think??? I am also on Effxor and dextro-amphetamine ,Trazdone, recently tried Sapris, and I have to say the effect was intense,much like me on Xanax,Anger and negativity took over,increased energy. My doc, is very curious about me and the possibility of reverse effects of these drugs... It's very interesting,if anyone has experienced anything like please let me know , Tx very much!TFC
hmm... don't worry! there is hope for you in finding the right combo of meds... i thought i never would and now i'm perfectly stable! So let me get this straight... Abilify, Effexor, dexedrine, and trazodone right now? and recently you tried xanax and saphris and had bad results? I'm on a few of these same meds and here's my take on what you should talk to your dr. about: first of all, how long have you been on the effexor? because effexor works on 2 chemicals in the brain and you may only need an antidepressant that works on 1, like trying zolof in place of effexor. Next, the dextroamphetamine (dexedrine) is probably causing a lot of the aggression and agitation/anger/rage. if you're on it for adhd, you may want to see about replacing it with strattera. stay on the trazodone (my guess is that you take it for sleep at bedtime?). talk to your dr. about switching from saphris to risperdal or geodon. slowlllllly switch your meds out. most drs. like to just stop the meds cold turkey to switch and that is what will wreak havoc on your mind. may i ask what your diagnoses are?
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2012 • 2 answers
Posted 25 Mar 2012 • 2 answers
Posted 21 Apr 2015 • 2 answers
Posted 8 May 2015 • 2 answers
Posted 20 Nov 2016 • 2 answers